RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1999
Volume 66,
Issue 5,
Pages
671–681
(Mi mzm1211)
This article is cited in
15
papers
Generalized sum of operators
T. V. Karataeva
,
V. D. Koshmanenko
Institute of Mathematics, Ukrainian National Academy of Sciences
UDC:
517.9
Received:
05.02.1999
DOI:
10.4213/mzm1211
Fulltext:
PDF file (234 kB)
References
Cited by
English version:
Mathematical Notes, 1999,
66
:5,
556–564
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025